# SDR USAAF99020

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161216
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

BOS - FLT 674 - DURING DESCENT A HYDRAULIC SYSTEM 1 LOW QUANTITY MESSAGE APPEARED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO BOS WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE NOTED THAT THE SYSTEM 1 HYDRAULICS QUANTITY WAS AT 44 PERCENT.  REPLACED AN O-RING ON THE LEFT ENGINE SYSTEM 1 HYDRAULIC PUMP SUPPLY LINE.  LEAK CHECK AND SYSTEM TEST WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE  (M)
